Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#346355] of Pratima Hebbar

Papers Published

  1. Dolgopyat, D; Hebbar, P; Koralov, L; Perlman, M, Multi-type branching processes with time-dependent branching rates, Journal of Applied Probability, vol. 55 no. 3 (September, 2018), pp. 701-727 [doi]
    (last updated on 2019/11/17)

    Abstract:
    Copyright © Applied Probability Trust 2018. Under mild nondegeneracy assumptions on branching rates in each generation, we provide a criterion for almost sure extinction of a multi-type branching process with time-dependent branching rates. We also provide a criterion for the total number of particles (conditioned on survival and divided by the expectation of the resulting random variable) to approach an exponential random variable as time goes to ∞.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320